# SDR DL72W952937

- Difficulty date: July 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1070-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, SEAT TRACK CORRODED, FROM FS 1070-1110 RT IB TRACK RBL 24.5.  REMOVED CORROSION PER SRM 51-10-06.  REPLACED TRACK FROM FS 1070 TO 1110 PER MM 53-20-11, PG 806.
